Alert archive / North Dakota / Red Flag Warnings in 2015
Red Flag Warning 2, NWS Bismarck, ND
NWS Bismarck, ND issued this red flag warning at Mar 28, 2015, 3:06 AM MDT for 6 counties in North Dakota. It took effect at Mar 28, 2015, 12:00 PM MDT. It was in force for 8 hr. 6 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 28, 2015, 3:06 AM MDT (09:06 UTC)
- In effect from
- Mar 28, 2015, 12:00 PM MDT
- Expired
- Mar 28, 2015, 7:54 PM MDT
- In force
- 8 hr
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Billings County, ND, Bowman County, ND, Golden Valley County, ND, Hettinger County, ND, Slope County, ND
The radar
The Bismarck radar (KBIS), 188 km from the middle of the area, began a volume at 09:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 28, 4:25 PM MDT | TSTM WND GST 62 | 1 Ene Beach, ND | |
| Mar 28, 5:10 PM MDT | TSTM WND GST 62 | 2 Nne Fryburg, ND | |
| Mar 28, 5:15 PM MDT | TSTM WND GST 87 | Rhame, ND | ROOF WAS BLOWN OFF A LARGE GRAIN BIN AND HALF THE ROOF WAS BLOWN OFF A HANGER. THIS IS EVENT OCCURRED SATURDAY 3 28. |
| Mar 28, 5:30 PM MDT | NON-TSTM WND GST 64 | 10 Wnw Amidon, ND | |
| Mar 28, 5:30 PM MDT | NON-TSTM WND GST 68 | 5 Ssw Bowman, ND | |
| Mar 28, 6:16 PM MDT | TSTM WND GST 64 | 2 Nw Hettinger, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 9.1 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1538 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
851 WWUS83 KBIS 280906 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 406 AM CDT SAT MAR 28 2015 ...RED FLAG WARNING FOR SOUTHWEST NORTH DAKOTA THIS AFTERNOON AND EVENING... .HIGH WINDS UP TO 55 MPH IN DRY THUNDERSTORMS...WARM TEMPERATURES IN THE MIDDLE 70S...AND LOW HUMIDITY...AS LOW AS 20 PERCENT...THIS AFTERNOON ACROSS SOUTHWEST NORTH DAKOTA...WILL RESULT IN RED FLAG FIRE WEATHER CONDITIONS. THIS INCLUDES BEACH...MEDORA...AMIDON... BOWMAN...HETTINGER AND MOTT. WINDS AROUND NOON WILL BE FROM THE SOUTHWEST AT 25 MPH...TURNING WEST 40 MPH BY 3 PM MDT. SCATTERED DRY THUNDERSTORMS WILL MOVE THOUGH IN THE LATE AFTERNOON AND EARLY EVENING. NORTHWEST WINDS GUSTING AS HIGH AS 55 MPH ARE POSSIBLE IN THE DRY THUNDERSTORMS. ABUNDANT DRY VEGETATION IS AVAILABLE FOR RAPID FIRE DEVELOPMENT SHOULD ANY FIRES OCCUR. NDZ031-032-040-041-043-044-281715- /O.NEW.KBIS.FW.W.0002.150328T1800Z-150329T0300Z/ GOLDEN VALLEY-BILLINGS-SLOPE-HETTINGER-BOWMAN-ADAMS- 306 AM MDT SAT MAR 28 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR STRONG WINDS...DRY LIGHTNING...LOW HUMIDITY...AND DRY VEGETATION FOR SOUTHWEST NORTH DAKOTA... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG WARNING FOR SOUTHWEST NORTH DAKOTA...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 031 GOLDEN VALLEY...FIRE WEATHER ZONE 032 BILLINGS...FIRE WEATHER ZONE 040 SLOPE...FIRE WEATHER ZONE 041 HETTINGER...FIRE WEATHER ZONE 043 BOWMAN AND FIRE WEATHER ZONE 044 ADAMS. * WINDS...WEST 25 TO 40 MPH WITH GUSTS UP TO 55 MPH. * TIMING...AFTERNOON THROUGH EVENING * RELATIVE HUMIDITY...AS LOW AS 20 PERCENT. * TEMPERATURES...IN THE MID 70S. * LIGHTNING...SCATTERED THUNDERSTORMS WITH DRY LIGHTNING. * IMPACTS...ANY FIRES COULD SPREAD RAPIDLY AND SHOW ERRATIC BEHAVIOR. DANGEROUS BURNING CONDITIONS WILL EXIST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ WAA
3 follow-up statements
392 WWUS83 KBIS 281637 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1137 AM CDT SAT MAR 28 2015 ...RED FLAG WARNING FOR MUCH OF SOUTHWEST NORTH DAKOTA THIS AFTERNOON AND EVENING... .HIGH WINDS UP TO 55 MPH IN DRY THUNDERSTORMS...WARM TEMPERATURES IN THE MIDDLE 70S...AND RELATIVE HUMIDITY VALUES AS LOW AS 20 PERCENT WILL RESULT IN RED FLAG FIRE WEATHER CONDITIONS ACROSS MANY PORTIONS OF SOUTHWEST NORTH DAKOTA THIS AFTERNOON AND EVENING. LOCATIONS IMPACTED INCLUDE BEACH...MEDORA...AMIDON...BOWMAN... HETTINGER AND MOTT. WINDS AROUND MID-DAY WILL BE FROM THE SOUTHWEST AT 25 MPH...TURNING WEST 40 MPH BY 3 PM MDT. SCATTERED DRY THUNDERSTORMS WILL MOVE THOUGH IN THE LATE AFTERNOON AND EARLY EVENING. NORTHWEST WINDS GUSTING AS HIGH AS 55 MPH ARE POSSIBLE IN THE DRY THUNDERSTORMS. ABUNDANT DRY VEGETATION IS AVAILABLE FOR RAPID FIRE DEVELOPMENT SHOULD ANY FIRES OCCUR. NDZ031-032-040-041-043-044-290300- /O.CON.KBIS.FW.W.0002.150328T1800Z-150329T0300Z/ GOLDEN VALLEY-BILLINGS-SLOPE-HETTINGER-BOWMAN-ADAMS- 1037 AM MDT SAT MAR 28 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR STRONG WINDS...DRY LIGHTNING...LOW HUMIDITY...AND DRY VEGETATION FOR SOUTHWEST NORTH DAKOTA... * AFFECTED AREA...FIRE WEATHER ZONE 031 GOLDEN VALLEY...FIRE WEATHER ZONE 032 BILLINGS...FIRE WEATHER ZONE 040 SLOPE...FIRE WEATHER ZONE 041 HETTINGER...FIRE WEATHER ZONE 043 BOWMAN AND FIRE WEATHER ZONE 044 ADAMS. * WINDS...WEST 25 TO 40 MPH WITH GUSTS UP TO 55 MPH. * TIMING...THIS AFTERNOON THROUGH THIS EVENING * RELATIVE HUMIDITY...AS LOW AS 20 PERCENT. * TEMPERATURES...IN THE MID 70S. * LIGHTNING...SCATTERED THUNDERSTORMS WITH DRY LIGHTNING. * IMPACTS...ANY FIRES COULD SPREAD RAPIDLY AND SHOW ERRATIC BEHAVIOR. DANGEROUS BURNING CONDITIONS WILL EXIST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ JJS
804 WWUS83 KBIS 282050 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 350 PM CDT SAT MAR 28 2015 ...RED FLAG WARNING FOR MUCH OF SOUTHWEST NORTH DAKOTA THIS AFTERNOON AND EVENING... .GUSTY SOUTHERLY TO WESTERLY WINDS...WARM TEMPERATURES IN THE MIDDLE 70S...AND RELATIVE HUMIDITY VALUES AS LOW AS 20 PERCENT WILL CONTINUE TO BRING RED FLAG FIRE WEATHER CONDITIONS ACROSS MANY PORTIONS OF SOUTHWEST NORTH DAKOTA THIS AFTERNOON AND EVENING. LOCATIONS IMPACTED INCLUDE BEACH...MEDORA...AMIDON...BOWMAN...HETTINGER AND MOTT. SCATTERED DRY THUNDERSTORMS WILL MOVE THOUGH IN THE LATE AFTERNOON AND EARLY EVENING. NORTHWEST WINDS GUSTING AS HIGH AS 55 MPH ARE POSSIBLE IN THE DRY THUNDERSTORMS. ABUNDANT DRY VEGETATION IS AVAILABLE FOR RAPID FIRE DEVELOPMENT SHOULD ANY FIRES OCCUR. NDZ031-032-040-041-043-044-290300- /O.CON.KBIS.FW.W.0002.000000T0000Z-150329T0300Z/ GOLDEN VALLEY-BILLINGS-SLOPE-HETTINGER-BOWMAN-ADAMS- 250 PM MDT SAT MAR 28 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR STRONG WINDS...DRY LIGHTNING...LOW HUMIDITY...AND DRY VEGETATION FOR SOUTHWEST NORTH DAKOTA... * AFFECTED AREA...FIRE WEATHER ZONE 031 GOLDEN VALLEY...FIRE WEATHER ZONE 032 BILLINGS...FIRE WEATHER ZONE 040 SLOPE...FIRE WEATHER ZONE 041 HETTINGER...FIRE WEATHER ZONE 043 BOWMAN AND FIRE WEATHER ZONE 044 ADAMS. * WINDS...SOUTHERLY BECOMING WESTERLY 25 TO 40 MPH WITH GUSTS UP TO 55 MPH. WIND DIRECTION WILL BE VARIABLE NEAR THUNDERSTORMS. * TIMING...THIS AFTERNOON THROUGH THIS EVENING. * RELATIVE HUMIDITY...AS LOW AS 20 PERCENT. * TEMPERATURES...IN THE MID 70S. * LIGHTNING...SCATTERED THUNDERSTORMS WITH DRY LIGHTNING. * IMPACTS...ANY FIRES COULD SPREAD RAPIDLY AND SHOW ERRATIC BEHAVIOR. DANGEROUS BURNING CONDITIONS WILL EXIST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
095 WWUS83 KBIS 290154 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 854 PM CDT SAT MAR 28 2015 ...RED FLAG WARNING CANCELLED FOR SOUTHWEST NORTH DAKOTA... .WHILE NORTHWEST WINDS WILL CONTINUE TO STRENGTHEN OVERNIGHT WITH GUSTS TO 60 MPH EXPECTED...RELATIVE HUMIDITY VALUES WILL CONTINUE TO INCREASE AND TEMPERATURES FALL BEHIND A STRONG COLD FRONT THAT MOVED THROUGH THE AREA EARLIER THIS EVENING. THUS...CRITICAL FIRE WEATHER CONDITIONS HAVE ENDED ACROSS SOUTHWEST NORTH DAKOTA. NDZ031-032-040-041-043-044-290300- /O.CAN.KBIS.FW.W.0002.000000T0000Z-150329T0300Z/ GOLDEN VALLEY-BILLINGS-SLOPE-HETTINGER-BOWMAN-ADAMS- 754 PM MDT SAT MAR 28 2015 ...RED FLAG WARNING IS CANCELLED FOR STRONG WINDS...DRY LIGHTNING...LOW HUMIDITY...AND DRY VEGETATION FOR SOUTHWEST NORTH DAKOTA... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE RED FLAG WARNING. WHILE NORTHWEST WINDS WILL CONTINUE TO STRENGTHEN OVERNIGHT WITH GUSTS TO 60 MPH EXPECTED...RELATIVE HUMIDITY VALUES WILL CONTINUE TO INCREASE AND TEMPERATURES FALL BEHIND A STRONG COLD FRONT THAT MOVED THROUGH THE AREA EARLIER THIS EVENING. THUS...CRITICAL FIRE WEATHER CONDITIONS HAVE ENDED ACROSS SOUTHWEST NORTH DAKOTA. $$ AYD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at Mar 27, 11:30 PM MDT, 3 hours 36 minutes earlier.
Area forecast discussion, Mar 27, 11:30 PM MDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1230 AM CDT SAT MAR 28 2015 .UPDATE... ISSUED AT 1229 AM CDT SAT MAR 28 2015 ONLY MINOR TWEAKS WERE MADE TO THE TEMPERATURE AND FOG FORECAST FOR THIS UPDATE. LATEST SHORT TERM GUIDANCE SUGGESTS FOG WILL LAST THROUGH ABOUT 8 AM CDT AND WILL SPREAD TO JUST WEST OF THE MISSOURI RIVER. UPDATED THE FORECAST TO REFLECT THIS. ALSO INCREASED THE COVERAGE OF FOG ACROSS THE JAMES VALLEY AS MANY WEB CAMS AND OBSERVATION SITES WERE REPORTING FOG. UNDER CLEAR SKIES TEMPERATURES WERE FALLING A BIT MORE THAN EARLIER FORECASTS ACROSS THE WEST. THEREFORE...LOWERED OVERNIGHT LOW TEMPERATURES BY A FEW DEGREES. UPDATE ISSUED AT 934 PM CDT FRI MAR 27 2015 DID INTRODUCE SOME PATCHY FREEZING DRIZZLE ALONG THE EASTERN PART OF THE CWA...FOCUSING MAINLY ON THE JAMES RIVER VALLEY THROUGH THE TURTLE MOUNTAINS. 01 UTC RAP FORECAST SOUNDINGS SUGGEST FREEZING DRIZZLE THAT IS CURRENTLY OCCURRING IN THESE AREAS...WILL PERSIST UNTIL THE EARLY MORNING HOURS. DECIDED TO BASE THE STRATUS AND FOG FORECAST OFF OF THE 00-01 UTC HRRR RUNS...AS THOUGHTS REMAIN CONSISTENT WITH PREVIOUS THINKING THAT PATCHY FOG WILL MAINLY FORM ALONG AND EAST OF THE HIGHWAY 83 CORRIDOR. UPDATE ISSUED AT 637 PM CDT FRI MAR 27 2015 THE BIGGEST CHALLENGE FOR TONIGHT WILL BE FOG AND STRATUS. THE 18 UTC NAM...AND 20-22 UTC HRRR AND RAP ITERATIONS ALL FAVOR THE STRATUS ACROSS THE JAMES AND RED RIVER VALLEYS AS OF 23 UTC TO BUILD BACK WEST THROUGH ABOUT THE HIGHWAY 83 CORRIDOR DURING THE NIGHT. THIS SEEMS PLAUSIBLE WITH LIGHT SOUTHEAST WINDS ON THE WESTERN PERIPHERY OF THE DEPARTING SURFACE HIGH THROUGH MUCH OF THE OVERNIGHT. HAVE ALSO INTRODUCED A MENTION OF FOG WITH STRATUS BUILD DOWN. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 345 PM CDT FRI MAR 27 2015 CURRENT SURFACE ANALYSIS PLACES WARM FRONT SLIDING THROUGH WESTERN NORTH DAKOTA...WITH TEMPERATURES PUSHING INTO THE 60S BEHIND THE FRONT. WELL AHEAD OF THE SURFACE FRONT IN MODERATE ISENTROPIC LIFT OVER THE JAMES RIVER VALLEY PERIODS OF SNOW CONTINUE. UPPER LEVEL ANALYSIS PLACES RIDGE OVER THE WESTERN CONUS WITH TROF CUTTING THROUGH THE EASTERN GREAT LAKES INTO THE OHIO RIVER VALLEY...BRINGING FAST NORTHWESTERLY FLOW TO OUR AREA. FOR TONIGHT...QUIET WEATHER IS EXPECTED AS SNOW OVER THE JAMES RIVER VALLEY CONTINUES TO PUSH TO THE EAST AND DISSIPATE. HAVE ADDED SOME PATCHY FOG OVER THE NORTH CENTRAL AS MODELS CONTINUE TO ADVERTISE PLENTY OF LOW LEVEL MOISTURE SETTING UP WITH WINDS GOING LIGHT. STILL SOME CONCERN IF THIS WILL SPREAD FURTHER WEST AND SOUTH...SO WILL KEEP AN EYE ON THIS THROUGH THE NIGHT. ON SATURDAY...RIDGE AXIS PUSHES EAST OVER OUR AREA BEFORE A POTENT SHORT WAVE AND STRONG COLD FRONT MAKE THEIR APPROACH. EXPECT WARMING TEMPERATURES AHEAD OF THE FRONT...WITH MUCH OF THE WEST PUSHING INTO THE 60S TO LOW 70S...WHILE COOLER CONDITIONS REMAIN EAST. WINDS WILL BE ON THE INCREASE AHEAD OF THE FRONT...STRENGTHENING TOWARDS EVENING AS THE FRONT WORKS IN. SOME SHOWERS MAY DEVELOP OVER THE NORTH AND WEST IN THE AFTERNOON...WITH MODELS ADVERTISING SOME MODEST INSTABILITY DEVELOPING WHICH MAY LEAD TO A FEW CLAPS OF THUNDER. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 345 PM CDT FRI MAR 27 2015 THE LONG TERM WILL FOCUS ON ACTIVE NORTHWEST FLOW AND ABOVE AVERAGE TEMPERATURES. THE CURRENT 12Z ENSEMBLES AND DETERMINISTIC MODELS ARE PROJECTING NORTHWEST FLOW ALOFT TO DOMINATE THROUGH THE EXTENDED. NUMEROUS CHANCES FOR PRECIPITATION ARE EXPECTED...AS SEVERAL UPPER LEVEL DISTURBANCES MOVE ACROSS THE NORTHERN PLAINS. MUCH OF THE PRECIPITATION...THROUGH THE LONG TERM...IS EXPECTED TO BE RAIN. HOWEVER...CHANCES FOR THUNDERSTORMS ARE IN THE FORECAST FOR SATURDAY NIGHT INTO EARLY SUNDAY MORNING FOR WESTERN AND NORTH CENTRAL AREAS OF THE STATE. CHANCES FOR SNOW BECOME MORE LIKELY LATER IN THE WEEK. STRONG NORTHWEST WINDS WILL ACCOMPANY CHANCES FOR PRECIPITATION THROUGH THE WEEKEND. WIND GUSTS WILL RANGE BETWEEN 30 AND 45 MPH. THE STRONGEST WINDS ARE EXPECTED TO BE IN THE SOUTHWEST. MODEL GUIDANCE PROVIDES STRONG SUPPORT ON WARM AIR ADVECTING INTO THE STATE FROM THE CONUS WEST/SOUTHWEST. TEMPERATURES ARE EXPECTED TO NEAR 20 DEGREES ABOVE AVERAGE THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK...WITH A RETURN TO NEAR NORMAL TEMPERATURES BY MID WEEK. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT) ISSUED AT 1229 AM CDT SAT MAR 28 2015 IFR/LIFR CONDITIONS IN STRATUS/FOG/FREEZING DRIZZLE WILL PERSIST AT KJMS THROUGH MUCH OF THE MORNING ON SATURDAY. STRATUS/FOG ACROSS EASTERN NORTH DAKOTA WILL CONTINUE TO BUILD BACK WEST THROUGH THE NIGHT INTO KBIS AND KMOT...POSSIBLY INTO KISN. A STRONG FRONTAL SYSTEM WILL MOVE ACROSS THE STATE FROM WEST TO EAST SATURDAY AFTERNOON AND INTO THE EVENING. SOUTHERLY WINDS GUSTING TO 30KTS ARE EXPECTED AHEAD OF THE FRONT...BECOMING WESTERLY BEHIND THE FRONT. SHOWERS AND THUNDERSTORMS ARE ALSO EXPECTED WITH THE PASSAGE OF THE SYSTEM. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...AJ SHORT TERM...JJS LONG TERM...AC AVIATION...AJ
Hazardous weather outlook, Mar 27, 8:29 PM MDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 929 PM CDT FRI MAR 27 2015 NDZ001>003-009>011-017>021-031>034-040>044-290230- DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN- MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS- 929 PM CDT FRI MAR 27 2015 /829 PM MDT FRI MAR 27 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY AFTERNOON AND EVENING ACROSS WESTERN AND NORTH CENTRAL NORTH DAKOTA. THE THREAT FOR SEVERE WEATHER IS LOW. GUSTY NORTHWEST WINDS OF 30 TO 45 MPH ARE POSSIBLE SATURDAY NIGHT AND EARLY SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND AT WEATHER.GOV/BIS. NDZ022-035-036-045>047-050-290230- SHERIDAN-BURLEIGH-KIDDER-SIOUX-EMMONS-LOGAN-MCINTOSH- 929 PM CDT FRI MAR 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. GUSTY NORTHWEST WINDS OF 30 TO 45 MPH ARE POSSIBLE SATURDAY NIGHT AND EARLY SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND AT WEATHER.GOV/BIS. NDZ004-005-012-013-023-025-037-048-051-290230- BOTTINEAU-ROLETTE-MCHENRY-PIERCE-WELLS-FOSTER-STUTSMAN-LA MOURE- DICKEY- 929 PM CDT FRI MAR 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT. PATCHY FREEZING DRIZZLE IS POSSIBLE TONIGHT WHICH MAY LEAD TO SLICK ROADS FROM THE TURTLE MOUNTAINS THROUGH THE JAMES RIVER VALLEY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY AFTERNOON AND EVENING ACROSS WESTERN AND NORTH CENTRAL NORTH DAKOTA. THE THREAT FOR SEVERE WEATHER IS LOW. GUSTY NORTHWEST WINDS OF 30 TO 45 MPH ARE POSSIBLE SATURDAY NIGHT AND EARLY SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND AT WEATHER.GOV/BIS. AYD
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 2:59 AM MDT | High Wind Warning | BIS | Adams, Billings, Bowman, Golden Valley, Grant, Hettinger and 2 more | 29 hr |
| Mar 28, 2:59 AM MDT | Wind Advisory | BIS | Bottineau, Burke, Burleigh, Dickey, Divide, Dunn and 18 more | 33 hr |
| Mar 28, 3:59 PM MDT | Special Weather Statement | BIS | McKenzie | 31 min |
| Mar 28, 4:29 PM MDT | Special Weather Statement | BIS | Billings, Golden Valley, McKenzie | 31 min |
| Mar 28, 5:05 PM MDT | Special Weather Statement | BIS | Bowman, Slope, Stark | 25 min |
| Mar 28, 5:21 PM MDT | Special Weather Statement | BIS | Dunn, Mountrail | 24 min |
| Mar 28, 5:37 PM MDT | Special Weather Statement | BIS | Adams, Bowman, Hettinger, Stark | 23 min |
| Mar 28, 5:41 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer, Morton, Stark | 49 min |
| Mar 28, 5:54 PM MDT | Special Weather Statement | BIS | McLean | 36 min |
Nearby
Red Flag Warnings in North Dakota, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.